# SDR SWIA200312217

- Difficulty date: July 25, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N585SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120353
- Aircraft time: 8,977 hours, 12,078 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HYD PACK LOWER MOUNT BRACKET HAS 2 CRACKS, ONE APPROX 3 INCHES AND ONE APPROX 1.5 INCHES.  DISCOVERED DURING E003 INSPECTION.  REPLACED RIGHT HYD PACK LOWER MOUNT BRACKET WITH SERVICEABLE PART IAW SRM 51-40-00.
